Alert archive / Colorado / Winter Storm Warnings in 2011

Winter Storm Warning 10, NWS Denver/Boulder, CO

May 18, 20114 counties in Colorado

NWS Denver/Boulder, CO issued this winter storm warning at May 18, 2011, 4:43 AM MDT for 4 counties in Colorado. It took effect at May 18, 2011, 1:19 PM MDT. It was in force for 15 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 18, 2011, 4:43 AM MDT (10:43 UTC)
In effect from
May 18, 2011, 1:19 PM MDT
Expired
May 19, 2011, 4:31 AM MDT
In force
15 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Grand County, CO, Jackson County, CO, Larimer County, CO

The radar

The Cheyenne radar (KCYS), 121 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:30 PM MDTSNOW 53 W Jamestown, CO2.2 INCHES IN PAST 1.5 HOURS.
May 18, 8:30 PM MDTSNOW 3.84 Ene Nederland, CO
May 18, 9:37 PM MDTSNOW 5.5Estes Park, CO5.5 TOTAL WITH SOME MELTING
May 18, 10:01 PM MDTHEAVY SNOW 64 Ene Nederland, COUPDATED TOTAL.
May 18, 10:57 PM MDTSNOW 57 Sw Boulder, CO
May 19, 1:02 AM MDTHEAVY SNOW 9.73 W Jamestown, COSNOW DEPTH 8.5 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WWUS45 KBOU 181043
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
443 AM MDT WED MAY 18 2011

...SIGNIFICANT SNOW EXPECTED OVER THE HIGH COUNTRY TONIGHT
THROUGH THURSDAY...

.A STRONG STORM SYSTEM OVER THE GREAT BASIN MOVE OVER THE STATE BY
THURSDAY BRINGING INCREASING MOISTURE AND INSTABILITY OVER
NORTHEASTERN COLORADO. SHOWERS WILL BECOME WIDESPREAD TODAY WITH
SNOW LEVELS STARTING AROUND 10 THOUSAND FEET THEN LOWERING TO NEAR
8 THOUSAND FEET BY LATE TONIGHT. EASTERLY FLOW WILL TARGET THE
MOUNTAINS ALONG AND EAST OF THE CONTINENTAL DIVIDE WITH HEAVIER
SNOW AMOUNTS. HIGHEST SNOWFALL AMOUNTS WILL BE EXPECTED OVER THE
MOUNTAINS OF LARIMER COUNTY...WHERE TOTAL SNOWFALL AMOUNTS MAY
REACH ONE AND A HALF FEET BY THURSDAY NIGHT.

COZ033-181845-
/O.NEW.KBOU.WS.W.0010.110519T0000Z-110520T0000Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
443 AM MDT WED MAY 18 2011

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM MDT THURSDAY.

* TIMING...SCATTERED SHOWERS WILL BECOME WIDESPREAD BY NOON WITH
  THE HEAVIEST SNOW RATES EXPECTED THIS EVENING. SNOW SHOWERS WILL
  CONTINUE THROUGH THURSDAY EVENING.  

* ACCUMULATIONS...8 TO 16 INCHES WITH THE HEAVIEST AMOUNTS OVER
  EASTERN FACING SLOPES OF LARIMER COUNTY.

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER
  THE HIGHER MOUNTAIN PASSES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

COZ031-034-181845-
/O.NEW.KBOU.WW.Y.0028.110519T0000Z-110520T0000Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
443 AM MDT WED MAY 18 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR HEAVY SNOW...WHICH IS IN EFFECT
FROM 6 PM THIS EVENING TO 6 PM MDT THURSDAY. 

* TIMING...SCATTERED SHOWERS WILL BECOME WIDESPREAD BY NOON WITH
  THE HEAVIEST SNOW RATES EXPECTED THIS EVENING. SNOW SHOWERS WILL
  CONTINUE THROUGH THURSDAY EVENING.

* ACCUMULATIONS...6 TO 12 INCHES WITH THE HEAVIEST AMOUNTS OVER
  EASTERN FACING SLOPES.

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER
  THE HIGHER MOUNTAIN PASSES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

KRIEDERMAN/BARJENBRUCH
3 follow-up statements
574 
WWUS45 KBOU 181919
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
119 PM MDT WED MAY 18 2011

...STRONG SPRING STORM MOVING ACROSS COLORADO THROUGH THURSDAY...

.SNOW SHOWERS WILL BECOME WIDESPREAD AND HEAVIER THIS AFTERNOON
AS A STRONG STORM SYSTEM MOVES INTO COLORADO. UPSLOPE EASTERLY FLOW
WILL TARGET THE MOUNTAINS ALONG AND EAST OF THE CONTINENTAL DIVIDE
WITH THE HEAVIER SNOW AMOUNTS. HIGHEST SNOWFALL AMOUNTS WILL BE
EXPECTED OVER THE MOUNTAINS OF LARIMER COUNTY...WHERE TOTAL SNOWFALL
AMOUNTS MAY REACH ONE AND A HALF FEET BY THURSDAY NIGHT.

THE HEAVIEST SNOW WILL BE TONIGHT. THE SNOW WILL DIMINISH IN THE
FOOTHILLS ON THURSDAY MORNING...BUT WILL LINGER IN THE HIGHER
MOUNTAINS THROUGH THE DAY THURSDAY WITH LIGHT SNOW POSSIBLY
CONTINUING INTO FRIDAY.

COZ033-190400-
/O.EXT.KBOU.WS.W.0010.110518T1919Z-110520T0000Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
119 PM MDT WED MAY 18 2011

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM MDT THURSDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 PM MDT
THURSDAY. 

* TIMING...SHOWERS WILL CONTINUE THROUGH THURSDAY AND WILL BE
  HEAVY AT TIMES. SNOW SHOWERS WILL CONTINUE THROUGH THURSDAY
  EVENING.

* ACCUMULATIONS...8 TO 18 INCHES WITH THE HEAVIEST AMOUNTS OVER
  EASTERN FACING SLOPES OF LARIMER COUNTY.

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS 
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER 
  THE HIGHER MOUNTAIN PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

COZ035-036-190400-
/O.EXB.KBOU.WW.Y.0028.110518T1919Z-110519T1200Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
119 PM MDT WED MAY 18 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM MDT THURSDAY FOR 
ELEVATIONS ABOVE 7500 FEET...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM MDT
THURSDAY.

* TIMING...SHOWERS WILL INCREASE IN THE FRONT RANGE FOOTHILLS THIS
  AFTERNOON WITH THE SNOW LEVEL LOWERING TO BETWEEN 7 AND 8
  THOUSAND FEET. A PERIOD OF SUSTAINED HEAVY SNOW IS POSSIBLE IN
  THE LATE AFTERNOON AND EVENING. SNOW SHOWERS WILL CONTINUE
  THROUGH THURSDAY EVENING.

* ACCUMULATIONS...6 TO 12 INCHES AT ELEVATIONS ABOVE 7500 FEET. 

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

COZ031-034-190400-
/O.EXT.KBOU.WW.Y.0028.110518T1919Z-110520T0000Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
119 PM MDT WED MAY 18 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM MDT
THURSDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT
THURSDAY. 

* TIMING...SHOWERS WILL CONTINUE THROUGH THURSDAY AND WILL BE
  HEAVY AT TIMES. SNOW SHOWERS WILL CONTINUE THROUGH THURSDAY
  EVENING.

* ACCUMULATIONS...6 TO 14 INCHES WITH THE HEAVIEST AMOUNTS OVER
  EASTERN FACING SLOPES.

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS 
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER 
  THE HIGHER MOUNTAIN PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

GIMMESTAD
537 
WWUS45 KBOU 190239
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
839 PM MDT WED MAY 18 2011

...STRONG SPRING STORM MOVING ACROSS COLORADO THROUGH THURSDAY...

.SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH TONIGHT AS
A STRONG STORM SYSTEM MOVES INTO COLORADO. UPSLOPE EASTERLY FLOW
WILL TARGET THE MOUNTAINS ALONG AND EAST OF THE CONTINENTAL DIVIDE
WITH THE HEAVIER SNOW AMOUNTS. HIGHEST SNOWFALL AMOUNTS WILL BE
EXPECTED OVER THE MOUNTAINS OF LARIMER COUNTY...WHERE TOTAL
SNOWFALL AMOUNTS MAY REACH ONE AND A HALF FEET BY THURSDAY NIGHT.

THE HEAVIEST SNOW WILL BE TONIGHT. THE SNOW WILL DIMINISH IN THE
FOOTHILLS ON THURSDAY MORNING...BUT WILL LINGER IN THE HIGHER
MOUNTAINS THROUGH THE DAY THURSDAY WITH LIGHT SNOW POSSIBLY
CONTINUING INTO FRIDAY.


COZ035-191200-
/O.UPG.KBOU.WW.Y.0028.000000T0000Z-110519T1200Z/
/O.EXB.KBOU.WS.W.0010.000000T0000Z-110519T1200Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
839 PM MDT WED MAY 18 2011

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR SNOW ...WHICH IS IN EFFECT UNTIL 6 AM MDT THURSDAY.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* TIMING...SHOWERS WILL PERSIST IN THE FRONT RANGE FOOTHILLS THIS
  EVENING WITH THE SNOW LEVEL AROUND 7 THOUSAND FEET. A PERIOD OF
  SUSTAINED HEAVY SNOW WILL CONTINUE TO OCCUR THIS EVENING. SNOW
  SHOWERS WILL CONTINUE THROUGH THURSDAY EVENING.

* ACCUMULATIONS...6 TO 14 INCHES AT ELEVATIONS ABOVE 7000 FEET.

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

COZ033-191200-
/O.CON.KBOU.WS.W.0010.000000T0000Z-110520T0000Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
839 PM MDT WED MAY 18 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY.

* TIMING...SHOWERS WILL CONTINUE THROUGH THURSDAY AND WILL BE 
  HEAVY AT TIMES. SNOW SHOWERS WILL CONTINUE THROUGH THURSDAY 
  EVENING. 

* ACCUMULATIONS...8 TO 18 INCHES WITH THE HEAVIEST AMOUNTS OVER 
  EASTERN FACING SLOPES OF LARIMER COUNTY. 

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS 
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER 
  THE HIGHER MOUNTAIN PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

COZ031-034-191200-
/O.CON.KBOU.WW.Y.0028.000000T0000Z-110520T0000Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
839 PM MDT WED MAY 18 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT
THURSDAY. 

* TIMING...SHOWERS WILL CONTINUE THROUGH THURSDAY AND WILL BE 
  HEAVY AT TIMES. SNOW SHOWERS WILL CONTINUE THROUGH THURSDAY 
  EVENING. 

* ACCUMULATIONS...6 TO 14 INCHES WITH THE HEAVIEST AMOUNTS OVER 
  EASTERN FACING SLOPES. 

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS 
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER 
  THE HIGHER MOUNTAIN PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

COZ036-191200-
/O.CON.KBOU.WW.Y.0028.000000T0000Z-110519T1200Z/
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
839 PM MDT WED MAY 18 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
THURSDAY. 

* TIMING...SHOWERS WILL PERSIST IN THE FRONT RANGE FOOTHILLS THIS
  EVENING WITH THE SNOW LEVEL AROUND 7500 FEET. A PERIOD OF
  SUSTAINED HEAVY SNOW WILL BE POSSIBLE THIS EVENING YET. SNOW
  SHOWERS WILL CONTINUE THROUGH THURSDAY EVENING.

* ACCUMULATIONS...5 TO 10 INCHES AT ELEVATIONS ABOVE 7500 FEET.

* IMPACTS...REDUCED VISIBILITIES AND SLUSHY TO SNOW PACKED ROADS 
  WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
197 
WWUS45 KBOU 191031
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
431 AM MDT THU MAY 19 2011

...SNOW QUICKLY DECREASING...

.A STRONG SPRING STORM SYSTEM HAS PUSHED MOSTLY NORTH OF COLORADO
THIS MORNING...WITH DRIER AIR MOVING ACROSS THE MOUNTAINS AND
FRONT RANGE FOOTHILLS. WHILE SHOWERS WILL CONTINUE OFF AN ON
THROUGHOUT THE DAY...ADDITIONAL SNOW ACCUMULATIONS WILL BE
LIMITED.

COZ035-191145-
/O.CAN.KBOU.WS.W.0010.000000T0000Z-110519T1200Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
431 AM MDT THU MAY 19 2011

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER
STORM WARNING. 

A FEW RAIN AND SNOW SHOWERS WILL CONTINUE THROUGH THE DAY. ANY
ADDITIONAL ACCUMULATION SHOULD BE LIMITED TO ELEVATIONS ABOVE 8000
FEET WITH NEW SNOW AMOUNTS LESS THAN 2 INCHES.

$$

COZ033-191145-
/O.CAN.KBOU.WS.W.0010.000000T0000Z-110520T0000Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
431 AM MDT THU MAY 19 2011

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER
STORM WARNING. 

SNOW SHOWERS WILL CONTINUE OFF AND ON THROUGHOUT THE DAY. WHILE A FEW
HEAVY SHOWERS CAN BE EXPECTED THIS AFTERNOON...ADDITIONAL
ACCUMULATIONS WILL ONLY RANGE BETWEEN 1 AND 4 INCHES.

$$

COZ036-191145-
/O.CAN.KBOU.WW.Y.0028.000000T0000Z-110519T1200Z/
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
431 AM MDT THU MAY 19 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

A FEW RAIN AND SNOW SHOWERS WILL CONTINUE THROUGH THE DAY. ANY
ADDITIONAL ACCUMULATION SHOULD BE LIMITED TO ELEVATIONS ABOVE 8000
FEET WITH NEW SNOW AMOUNTS LESS THAN 2 INCHES.

$$

COZ031-034-191145-
/O.CAN.KBOU.WW.Y.0028.000000T0000Z-110520T0000Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
431 AM MDT THU MAY 19 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

SNOW SHOWERS WILL CONTINUE OFF AN ON THROUGHOUT THE DAY. WHILE A FEW
HEAVY SHOWERS CAN BE EXPECTED THIS AFTERNOON...ADDITIONAL
ACCUMULATIONS WILL ONLY RANGE BETWEEN 1 AND 4 INCHES.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at May 18, 3:50 AM MDT, 53 minutes earlier.

Area forecast discussion, May 18, 3:50 AM MDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
350 AM MDT TUE MAY 17 2011

.SHORT TERM...AN ACTIVE DAY EXPECTED AS A JET...ROUNDING THE BOTTOM
OF A DEEPENING UPPER LOW OVER THE GREAT BASIN...MOVES OVER
SOUTHEASTERN COLORADO. THIS WILL PUT OUR FORECAST AREA UNDER THE
LEFT FRONT QUADRANT OF THE JET PRODUCING MODERATE QG VERTICAL
MOTION. QG MOTION IS ALREADY INCREASING WHILE MOISTURE IS STREAMING
ACROSS THE STATE AS EVIDENCED BY SATELLITE AND RADAR...SHOWERS ARE
BEGINNING TO INCREASE ACROSS WESTERN COLORADO AND FORMING OVER THE
MOUNTAINS AND FOOTHILLS NORTH OF INTERSTATE 70. A SURFACE LOW WILL
DEEPEN OVER SOUTHEASTERN COLORADO TODAY...PRODUCING STRONG EASTERLY
UPSLOPE FLOW UP TO 700 MB AT LEAST AND MOISTENING THE AIRMASS EVEN
MORE EAST OF THE DIVIDE. A THETA E RIDGE WILL NUDGE INTO THE AREA
FROM SOUTHWESTERN KANSAS...STRETCHING NORTHWEST TOWARD LARIMER
COUNTY. COMBINING THIS WITH CAPES NEAR WHAT WE SAW YESTERDAY AND
SHEAR SLIGHTLY STRONGER...EXPECT MORE NUMEROUS SHOWERS TODAY WITH
THUNDERSTORMS FORMING AS WELL THIS AFTERNOON.  SOME OF THESE STORMS
WILL AGAIN HAVE LARGE HAIL AND STRONG GUSTY WINDS...AND COULD SEE A
FEW TORNADOES AGAIN TODAY. THE CONVECTIVE ACTIVITY LOOKS TO BE MORE
WIDESPREAD TODAY RATHER THAN JUST OVER THE FAR EASTERN PLAINS LIKE
YESTERDAY.

WITH A GOOD DYNAMICAL SITUATION WITH CONVECTION AS WELL...HIGHER
PRECIPITABLE WATER AMOUNTS TODAY WILL PRODUCE MORE QPF TODAY. THE
UPSLOPE FLOW MAY HELP CONCENTRATE HEAVIER PRECIPITATION OVER THE
FOOTHILLS AS WELL AS THE HIGHER MOUNTAINS. THE CONCERN TODAY WILL BE
FOR SIGNIFICANT PRECIPITATION OVER THE BURN SCAR AREAS...INCLUDING
THE FOURMILE CANYON...RESERVOIR ROAD AND CRYSTAL BURN AREAS. WILL
ISSUE A FLASH FLOOD WATCH FOR THE NORTHERN FOOTHILLS SPECIFICALLY
AIMED AT THE BURN AREAS. THIS WILL START AT NOON TODAY...WHEN THE
CONVECTION IS EXPECTED TO INCREASE SIGNIFICANTLY AND LAST THROUGH
MIDNIGHT TONIGHT.  ANOTHER CONCERN IS FOR SNOW AMOUNTS OVER THE HIGH
COUNTRY. AS THE UPPER LOW NEARS...THE SNOW LEVELS WILL BE DROPPING.
WITH THE SIGNIFICANT PRECIPITATION EXPECTED...SNOW RATES WILL
INCREASE THIS EVENING WIT 4 TO 9 INCHES EXPECTED BY THURSDAY
MORNING. THE HEAVIER AMOUNTS WILL BE CONCENTRATED OVER THE
MOUNTAINS NORTH OF INTERSTATE 70 AND AROUND ROCKY MOUNTAIN NATIONAL
PARK. WITH THE SNOW EXPECTED TO CONTINUE THROUGH THURSDAY...WILL
ISSUE A WINTER WEATHER ADVISORY FOR ZONES 31 AND 34...WITH A WINTER
STORM WARNING FOR ZONE 33 BEGINNING THIS EVENING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS EVENING WITH
THE ACTIVITY MOVING NORTHEAST AS THE JET MOVES IN THAT DIRECTION AS
WELL. SIGNIFICANT PRECIPITATION WILL STILL BE A POSSIBILITY...MOST
LIKELY ALONG THE WYOMING BORDER.

LONG TERM...THERE IS REASONABLE AGREEMENT AMONGST THE SHORT/MEDIUM
RANGE MODELS WITH THE UPPER LOW MOVING NORTHEAST FROM NEAR GRAND
JUNCTION THURSDAY MORNING INTO SOUTHEAST WYOMING BY LATE THURSDAY
NIGHT.  THAT IS A SLIGHT NORTHWARD ADJUSTMENT FROM THE EARLIER MODEL
RUNS.  THIS SOLUTION WILL LIMIT THE THREAT OF FURTHER SIGNIFICANT
PRECIPITATION IN THE LOWER ELEVATIONS...BUT AT THE SAME TIME ALLOW
OROGRAPHIC SHOWERS TO PERSIST IN THE MOUNTAINS INTO SATURDAY.

ON THURSDAY...THERE IS STILL GOOD LARGE SCALE Q-G LIFT NEAR THE
WYOMING BORDER IN THE MORNING WHICH SHOULD KEEP SHOWERS GOING THERE
EARLY IN THE DAY.  THEN WEAK DOWNWARD Q-G VERTICAL MOTION DEVELOPS
ACROSS THE PLAINS IN THE AFTERNOON ALONG WITH SOME DRYING ALOFT.
THIS WOULD LIMIT SHOWER COVERAGE SO HAVE SCALED BACK POPS A BIT IN
THE LOWER ELEVATIONS...ALTHOUGH TEMPS ALOFT ARE STILL COLD ENOUGH TO
SUPPORT CONVECTIVE SHOWER DEVELOPMENT.  IN THE MOUNTAINS...SNOW
SHOWERS SHOULD CONTINUE WITH THE HEAVIEST SNOWFALL NEAR THE WYOMING
BORDER AS MOISTURE WRAPS AROUND THE WELL DEVELOPED UPPER LOW.  Q-G
VERTICAL MOTION FIELDS AND ISENTROPIC ANALYSIS ALSO SHOWS LIFT
PERSISTING IN THAT AREA...SO WILL CONTINUE THE HIGHLIGHTS IN
THE HIGH COUNTRY THROUGH THURSDAY.  AN EXTENSION MAY BE REQUIRED
INTO THURSDAY NIGHT DEPENDING ON HOW MUCH THE UPPER LOW DEEPENS.  A
STRONGER EVOLUTION WOULD PROVIDE FAVORABLE OROGRAPHICS IN THE HIGH
COUNTRY AND KEEP ADVISORY CRITERIA SNOWFALL IN PLACE.

ON THE PLAINS...THE RATHER SIGNIFICANT DRY SLOT SHOULD BRING A SHARP
DECREASE IN PRECIPITATION AS CONVECTIVE SHOWERS DISSIPATE THURSDAY
EVENING.  THEN...ATMOSPHERE WILL DESTABILIZE AGAIN FRIDAY AFTERNOON
WITH DAYTIME HEATING.  AIRMASS IS UNSTABLE ENOUGH TO KEEP AT LEAST
ISOLATED THUNDERSTORMS IN THE FORECAST...WITH COLD ENOUGH TEMPS
ALOFT FOR SMALL HAIL BUT VERY LOW SEVERE WEATHER THREAT.  DRYING
AIRMASS WILL ALSO LIMIT POTENTIAL FOR ANY FURTHER HYDROLOGY CONCERNS.

WE ARE STILL LOOKING FOR SOME RIDGING AND WARMING FOR THE
WEEKEND...BUT SPRINGTIME INSTABILITY WILL KEEP WEAKER CONVECTION IN
THE FORECAST. THERE IS STILL POTENTIAL FOR ANOTHER STRONGER SYSTEM
MONDAY INTO TUESDAY WITH MORE SHOWERS AND STORMS THEN.

&&

.HYDROLOGY...ISOLATED SHOWERS THIS MORNING WILL QUICKLY INCREASE
LATE THIS MORNING WITH WIDESPREAD SHOWERS AND SCATTERED
THUNDERSTORMS BY THIS AFTERNOON. CONCERN FOR HEAVY RAIN AND
LOCALIZED FLOODING AT THE BURN AREAS HAS INCREASED...WITH THE
HEAVIEST RAINFALL EXPECTED IN THE 3 PM TO 9 PM TIME FRAME. THE
SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF RAINFALL RATES AROUND
ONE TO TWO TENTHS OF AN INCH PER HOUR...WITH THE STRONGER STORMS
CAPABLE OF A QUARTER TO HALF AN INCH IN LESS THAN AN HOUR. TOTAL
POTENTIAL RAINFALL TODAY COULD REACH UP TO AN INCH TO AN INCH AND
A HALF OVER THE FOURMILE CANYON SCAR WITH SLIGHTLY MORE POSSIBLY
OVER THE RESERVOIR ROAD AND CRYSTAL SCARS. THEREFORE HAVE ISSUED A
FLASH FLOOD WATCH FOR THE BURN AREAS BEGINNING AT NOON AND LASTING
UNTIL MIDNIGHT.

&&

.AVIATION...AN AREA OF LOW STRATUS AND PATCHY FOG OVER THE PLAINS
HAS BEEN STAYING JUST EAST OF KDEN AND MOVING IN AND OUT OF KAPA.
BELIEVE ONLY THE STRATUS WILL AFFECT THESE TWO AIRPORTS AND LEAVE
KBJC ALONE. THE CHANCE FOR THE LOW CLOUDS WILL HANG AROUND UNTIL
ABOUT 13Z TO 15Z WITH LIGHT WINDS. STARTING AROUND 15Z...WILL SEE
EASTERLY WINDS INCREASING AND SHOWERS BEGINNING TO AFFECT THE
AIRPORTS AROUND 18Z. AIRMASS WILL BE MOISTENING UP THIS AFTERNOON
ALLOWING MVFR CONDITIONS TO PREVAIL AND POTENTIALLY LOWER WITH THE
HEAVIER SHOWERS. EASTERLY WINDS ARE EXPECTED TO GUST UP TO 25 KT OR
STRONGER THROUGH 00Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOURMILE...
  CRYSTAL...AND RESERVOIR ROAD BURN AREAS IN THE NORTHERN FRONT
  RANGE FOOTHILLS FROM NOON MDT TODAY UNTIL MIDNIGHT MDT TONIGHT...
  ZONE 35.
WINTER STORM WARNING NORTHERN FRONT RANGE MOUNTAINS 6 PM MDT TODAY
  UNTIL 6 PM MDT THURSDAY...ZONE 31.
WINTER WEATHER ADVISORY MOUNTAINS OF SUMMIT COUNTY AND MOUNTAINS OF
  WESTERN GRAND AND JACKSON COUNTIES 6 PM MDT TODAY UNTIL 6 PM MDT
  THURSDAY...ZONES 33 AND 34.

&&

KRIEDERMAN/BARJENBRUCH
Hazardous weather outlook, May 17, 11:10 AM MDT, 17 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1110 AM MDT TUE MAY 17 2011

COZ030>051-181200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1110 AM MDT TUE MAY 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER DISTURBANCE WILL MOVE ACROSS COLORADO THIS AFTERNOON...
BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO MUCH OF THE AREA.
THE SHOWERS AND STORMS WILL BECOME MORE NUMEROUS IN THE EARLY
EVENING...DIMINISHING FROM WEST TO EAST TONIGHT. A FEW STORMS COULD
REACH SEVERE LIMITS EAST OF A STERLING TO LIMON LINE...WITH HAIL AND
STRONG WINDS THE MAIN THREATS. SOUTHEAST WINDS WILL CONTINUE TO
INCREASE OVER THE EASTERN PLAINS...WITH SPEEDS OF 20 TO 30 MPH ALONG
WITH SOME GUSTS AROUND 40 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE FORECAST AREA
WEDNESDAY AFTERNOON AND NIGHT AS A STRONG SPRING STORM SYSTEM
DEVELOPS OVER THE CENTRAL ROCKIES. THIS STORM WILL HAVE POTENTIAL TO
PRODUCE SIGNIFICANT RAINFALL IN THE FOOTHILLS AND ACROSS THE PLAINS
NORTH OF I-70...WITH SEVERAL INCHES OF HEAVY WET SNOW ALSO POSSIBLE
IN THE HIGHER MOUNTAINS.

THIS STORM WILL BE WARMER THAN LAST WEEKS STORM...WITH PRECIPITATION
FALLING MOSTLY AS RAIN IN THE FOOTHILLS.  AS A RESULT...THE THREAT
OF FLOODING MAY INCREASE IN THE FOURMILE BURN AREA OF BOULDER COUNTY
WEDNESDAY AFTERNOON EVENING DURING THE PERIOD OF HEAVIEST RAINFALL.
THERE IS A SMALL THREAT OF UP TO A HALF INCH OF RAIN IN AN HOUR FROM
EMBEDDED THUNDERSTORMS. ONE OR TWO STORMS MAY ALSO APPROACH SEVERE
LEVELS OVER THE PALMER DIVIDE WITH LARGE HAIL THE PRIMARY THREAT.

SHOWER ACTIVITY IS EXPECTED TO GRADUALLY DECREASE THURSDAY NIGHT
INTO FRIDAY AS THE STORM SYSTEM MOVES INTO THE NORTHERN PLAINS
STATES.  AFTER SOMEWHAT WARMER AND DRIER WEATHER OVER THE
WEEKEND...ANOTHER STRONGER STORM MAY IMPACT THE AREA BY EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER
REPORTS OF WIND AND HAIL ACCORDING TO GUIDELINES WILL BE
APPRECIATED.

D-L/GIMMESTAD

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:11 PM MDTTornado WarningBOUWashington34 min
May 17, 6:13 PM MDTTornado WarningBOUWashington15 min
May 17, 6:26 PM MDTTornado WarningBOUWashington34 min
May 17, 6:32 PM MDTSevere Thunderstorm WarningBOULogan, Washington43 min
May 17, 6:59 PM MDTTornado WarningBOUWashington31 min
May 18, 4:10 AM MDTFlash Flood WatchBOUBoulder, Larimer16 hr
May 18, 4:43 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more24 hr
May 18, 1:13 PM MDTTornado WarningBOUAdams, Broomfield31 min
May 18, 2:16 PM MDTAreal Flood AdvisoryBOUAdams, Broomfield119 min
May 18, 2:29 PM MDTTornado WarningBOUAdams14 min
May 18, 2:38 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Weld19 min
May 18, 5:47 PM MDTSevere Thunderstorm WarningBOULincoln58 min

Nearby

Winter Storm Warnings in Colorado, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.